Approximate representation of the de Sitter group

Document type: Journal Articles
Article type: Original article
Peer reviewed: Yes
Author(s): Nail H. Ibragimov
Title: Approximate representation of the de Sitter group
Journal: Journal of Mathematical Analysis and Applications
Year: 2007
Volume: 333
Issue: 1
Pagination: 329-346
ISSN: 0022-247X
Publisher: Academic Press
ISI number: 000247325900023
Organization: Blekinge Institute of Technology
Department: School of Engineering - Dept. Mathematics and Science (Sektionen för teknik – avd. för matematik och naturvetenskap)
School of Engineering S- 371 79 Karlskrona
+46 455 38 50 00
http://www.tek.bth.se/
Authors e-mail: nib@bth.se
Language: English
Abstract: The purpose of this paper is to develop a theory of approximate representations of the de Sitter group considered as a perturbation of the Poincare group. This approach simplifies investigation of relativistic effects pertaining to the mechanics in the de Sitter universe. Utility of the approximate approach is manifest if one compares the transformations of the de Sitter group with their approximate representations.
Subject: Mathematics\General
Mathematics\Analysis
Keywords: Lie group analysis
Edit